# SDR REXA2017032700396

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N313PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15313
- Aircraft time: 7,247 hours, 4,957 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 2896010662
- Condition: Damaged
- Location: Flt Attendent
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANT OXYGEN MASK DAMAGED.  R & R THE OXYGEN MASK IAW AMM 35-21-13.
